Does having one tablet of aspirin everyday after the age of 40 help avoiding a heart attack? Doesn't it make you immune to it?... what are the chances that somebody was allergic to it 20 years back and not tried it since will no longer be allergic to it?
Aspirin can help some people avoid heart attacks because it helps thin the blood and so far the research has been good news and the body doesn't become immune to those effects however the body may have a lower tolerance to the pain relieving effect over time needing more for the same relief. If someone was allergic to it in the past I would be extremely careful as the body could have a violent reaction again, even more so if the person has not has not been exposed to it for that many years.
There are other blood thinners to use in this case both natural and chemically derived. Hope this helped.
Hi well come to HCM.
Aspirin is anti plattelet agent which is responsible for formation of thrombus in blood.
If you are taking aspirin it reduces efficacy of of palttelet for forming thrombus in
coronary aretery thus by preventing clot and heart attack. But this preventive role
of its is establishe in coronary heart pts only. In otherwise non coronary pts its role
is being in doubt. It does not make heart immune for heart attack. Thanks
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a 53 yo female worried about having a heart attack. I have at times had pain in my ribs on my right side that travels towards my spine. Usually, Advil or Bayer aspirin helps the discomfort. For the past week, this mid back pain seems to be coming through to the upper center abdomen. I had taken several 500 mg bayer aspirin over a couple day period so I don t know if I just irritated my stomach or if this is heart related. I have no shortess of breath, dizziness or sweating. I was taking Metroprolol (25 mg 2x daily) and also had Lisinoprol added (one 5mg daily) as I had a echocardiogram which showed a slight enlargement on the left side of my heart. My total cholesterol is high at 250, my HDL is good at 63. My doctor hasn t put me on medication - trying to get it down by diet (I am overweight). While I feel some discomfort in my chest, am I worrying needlessly? I know an echocardiogram doesn t show blocked arteries but, could it be assumed after watching the blood flow to/from the heart that there could be blockages? Should I rest easier knowing that I ve just had the echo and my dr didn t seem needlessly concerned?
Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?
hello thankyou i have had a duel chamber fitted in dec for bradycardia, all was well then april gone i had a very mild h/attack caused through plaque i have a leaking valve which is mod at moment my main query is that my blood pressure has dropped to 114/64 my doctor dropped my b/p meds from 4 to 2 and i am on other heart meds b/blockers statins b/thinners and aspirin i am rather frightened whats going on now thankyou my pace maker as i may have said is now set at 55 thankyou.
Hi, I am Shyam with 28 years old. Six months back I had a chest pain and I got admitted to hospital. They told it is a major heart attack and given some medicines(Aspirin, concor 5) After that I had a serious Gasteric issues. So I consulted with some of the gastroentrology. They couldn t solve my problems. Later again I went to cardiology specailist so he suggested some tablets like stalopam plus. I am having that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that... Can you please brief that how the stalopam tablet related to gasteric issue. I heard that it is for dipression, anxiety.... So can you please suggest me on this Regards, Shyam Sunder
I am 59 year old male. My foreskin is getting thicker, harder and I can't control where my urine goes. It goes everywhere. I have also found blood spots in my underwear a couple of times, months apart. I had a urinalysis and blood was found. I had a couple of heart attacks last year, but my heart is doing great! I had 2 stints put in. I take plavix, metropolol, simvistatin, lisinopril, and an 85mg aspirin daily. I will be seeing a urinologist in a month, but I am worried. Would like to have some idea what may be going on. I am overweight. I have arthritis. I don't drink or smoke and have never used drugs. I do use tylenol 3 and percoset for pain of the arthritis. I am not very active due to the arthritis pain. I have a degenerated disk in my low back, along with arthritis there. I have no pain urinating or in my kidneys. I have no difficulty urinating, except for the control of where it goes because of the foreskin. I have no problems with erections. Can you give me a little insight into what may be some of the things that may cause this bleeding? Thanks.
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...